# SDR N6WA2013021701

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 26,208 hours, 18,412 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING MESSAGE.  INSPECTED AND FOUND BROKEN WIRE TO SENSOR PX 101. REPAIRED BROKEN WIRE IAW ESPM 20-33-00, NO FURTHER DEFECTS NOTED AT THIS TIME.
